# SDR ASAA2020010631793

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 43,696 hours, 13,013 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Platform
- Part number: 3400018160
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472010-FAN BLADE LUBRICATION ON ENGINE #2 ESN 897410 FOUND TWO PLATFORMS THAT ARE CRACKED AND BROKEN OFF A FWD LUG. GROUNDED - YES. REMOVED AND REPLACED COMPLETE SET OF PLATFORMS 24 PCS. IAW TASK 1 STEP 35 OF TC 78472010.
